# SDR 2004UALA01066

- Difficulty date: November 14, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 39,733 hours, 14,552 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN AT STA 620 ABOVE STR 16L HAS 2 EACH DENTS.   REMOVED EXISTING SKIN REPAIRS.  REMOVED PORTION OF DAMAGED SKIN PANEL.  ACCOMPLISHED A PARTIAL SKIN PANEL REPLACEMENT.  SKIN PANEL SPLICED BY DOUBLER STRAPS AND TRIPLERS.
